From Portola, California, USA:
My husband has type 2 diabetes, treated with diet and exercise. He been suffering from chills, high temperatures, severe night sweats, and weight loss for 17 months. His tuberculosis skin test was positive, but chest CT and X-rays are negative. Other tests were also negative, except for a non-functioning gall bladder which was removed.
He also has a slightly elevated blood pressure controlled with Accupril. At one point after losing so much weight, the Accupril was stopped, and the fevers let up somewhat. He gained most of weight back and was put back on it because his blood pressure increased. I was told Accupril is used for people with diabetes. Have you heard of these side effects in anyone using Accupril? No doctors have been able to find out the problem.
Accupril [quinapril] is one of a group of blood pressure drugs called ACE inhibitors that are used by people who have diabetes. Not only does it lower blood pressure, but it also protects the kidneys from diabetes-related kidney disease. In this case, treatment with Accupril could not cause diabetes. It sounds like your husband has a very complicated medical problem. I am sorry I cannot provide any further insight into his problems.
[Editor's comment: Your husband (or his physicians) should contact the manufacturer of the medication and ask them. WWQ]
Original posting 10 Mar 2003
Posted to Other Medications
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:42
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.